# SDR SWIA200210895

- Difficulty date: June 2, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 7,405 hours, 7,193 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Service Door
- Condition: Open
- Location: Oxygen
- Stage of operation: CL
- Nature of condition: J, N
- Precautionary procedure: A

## Discrepancy

ON ROTATION WE RECEIVED A STALL FAIL CAUTION MESSAGE.  RAN QRH.  ON DESCENT, AS AIRSPEED SLOWED, WE RECEIVED A MACH TRIM FAIL MESSAGE.  RETURNED TO SLC.   FOUND O2 SERVICE DOOR OPEN.  INSPECTED O2 SERVICE DOOR AND FOUND NO DAMAGE.  OPS CHECKED STALL SYSTEM.  NO DEFECTS NOTED IAW 27-35-00.
